MathSciNet Relay Station
MathSciNet bibliographic data
MR2052940 (2005g:03057) 03D25 (03D35)
Miller, Russell G.; Nies, Andre O.; Shore, Richard A. The $\forall\exists$-theory of $\scr R(\leq,\vee,\wedge)$ is undecidable. Trans. Amer. Math. Soc. 356 (2004), no. 8, 3025–3067 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement